# SDR 20010523CW001

- Difficulty date: May 1, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N3802Q
- Make and model: Cessna 172L
- Aircraft serial: 17259902
- System (JASC): 2710 · Aileron Control System
- Part: Yoke
- Part number: 051178217
- Condition: Corroded
- Location: Cockpit
- Part time: 3,057 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON FINAL APPROACH, CONTROL YOKE FAILED AT APPROX 30 FT AGL.  CONTROL YOKE FAILED JUST ABOVE PIVOT POINT BEHIND INSTRUMENT PANEL.  CONTROL YOKE WAS EXTREMELY CORRODED AT FRACTURE POINT.
